# SDR MALA000659

- Difficulty date: October 27, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON RAIL NR 4.  REFER TO 409 WORK CARD 112790 AND BAE STATEMENT BARA/AVR/5206/00.  MAINTENANCE DYE PEN REVEALED NO CRACKS REPROTECTED BARE METAL W/ALCRON 1200 APPLIED EPOXY PRIMER AND A TOPCOAT IAW BAE REF BARA/AVR/5206/00.
